MathSciNet Relay Station
MathSciNet bibliographic data
MR1113933 33C45
Ismail, Mourad E. H.; Masson, David R. Two families of orthogonal polynomials related to Jacobi polynomials. Proceedings of the U.S.-Western Europe Regional Conference on Padé Approximants and Related Topics (Boulder, CO, 1988). Rocky Mountain J. Math. 21 (1991), no. 1, 359–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement